TITLE

A Boundary Control Problem for a Nonlinear Parabolic Equation

AUTHOR(S)
Maksimov, V. I.
PUB. DATE
November 2003
SOURCE
Differential Equations;Nov2003, Vol. 39 Issue 11, p1626
SOURCE TYPE
Academic Journal
DOC. TYPE
Article
ABSTRACT
This article considers a robust control problem for a nonlinear parabolic system for the case in which the control and the perturbations occur both on the right-hand side of the equation and in the Dirichlet boundary conditions. The aim of the article is to describe a feedback boundary control method and justify it mathematically. If the system is linear in a given phase variable, then the conditions imposed on the measurement results can be weakened.
ACCESSION #
16858910

 

Related Articles

Share

Read the Article

Courtesy of THE LIBRARY OF VIRGINIA

Sorry, but this item is not currently available from your library.

Try another library?
Sign out of this library

Other Topics